Advances in Nonlinear Analysis (Aug 2015)

Multiple solutions for a class of oscillatory discrete problems

  • Mălin Maria

DOI
https://doi.org/10.1515/anona-2015-0027
Journal volume & issue
Vol. 4, no. 3
pp. 221 – 233

Abstract

Read online

In this paper, we study a discrete nonlinear boundary value problem that involves a nonlinear term oscillating at infinity and a power-type nonlinearity up. By using variational methods, we establish the existence of a sequence of non-negative weak solutions that converges to +∞ if 0 < p ≤ 1. In the superlinear case, we establish a sufficient condition for the existence of at least n solutions.

Keywords